# SDR 96ZZZM1196

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-19, FOUND CORROSION ON LEFT INBOARD SEAT TRACK, STATION 200-206.  REPLACED SEAT TRACK PER SRM 53-03, PAGE 10G, SHEET 1, FIGURE 4F.  (M)
